On the continuity of quotient multipliers

A. Szaz

Matematički Vesnik (1981)

  • Volume: 5(18)(33), Issue: 74, page 225-232
  • ISSN: 0025-5165

How to cite


A. Szaz. "On the continuity of quotient multipliers." Matematički Vesnik 5(18)(33).74 (1981): 225-232. <http://eudml.org/doc/260062>.

author = {A. Szaz},
journal = {Matematički Vesnik},
keywords = {quotient multiplier; total quotient multipliers},
language = {eng},
number = {74},
pages = {225-232},
publisher = {Društvo matematičara Srbije},
title = {On the continuity of quotient multipliers},
url = {http://eudml.org/doc/260062},
volume = {5(18)(33)},
year = {1981},

AU - A. Szaz
TI - On the continuity of quotient multipliers
JO - Matematički Vesnik
PY - 1981
PB - Društvo matematičara Srbije
VL - 5(18)(33)
IS - 74
SP - 225
EP - 232
LA - eng
KW - quotient multiplier; total quotient multipliers
UR - http://eudml.org/doc/260062
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.